# SDR UPS01235059

- Difficulty date: February 23, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ON EMERGENCY EXIT LIGHT TEST THE FOLLOWING LIGHTS FAILED MED EXIT MARKERS, RT GALLEY EXIT MARKER AND 2 GALLEY EXIT LOCATORS.  REPLACED EMERGENCY EXIT BATTERIES PACKS, TESTED OK.
